Trotter-Kato Approximation Theorems for Bi-Continuous n-Times Integrated C-Semigroups
摘要
半群序列逼近有概率性型逼近
Laplace反演形式Trotter-Kato逼近等.结合积分半群逼近定理
双连续C-半群逼近定理
得到了双连续n次积分C-半群序列收敛的一个等价命题
并且给出了一般的Trotter-Kato逼近定理.
Abstract
Approximation of semigroup sequence includes probabilistic approximation
Trotter-Kato approximation of Laplace inversion form
etc.The approximation theorem of integrated semigroup and bi-continuous C-semigroups were combined
an equivalent proposition for converges of bi-continuous n-times integrated C-semigroups sequence is obtained
and the general Trotter-Kato approximation theorem is given.
关键词
Keywords
references
Zheng Quan.Perturbations and approximations of in-tegrate semigroups[J].Acta Mathematica Sinica,1993,9(3):252-260.
王文娟.指数有界的n次积分C-半群的逼近定理[J].安徽师范大学学报(自然科学版),2005,28(4):386.Wang Wenjuan.On the approximation of exponential-ly bounded n-times integrated C-semigroups[J].Jour-nal of Anhui Normal University(Natural Science),2005,28(4):386.(in Chinese)
Pazy A.Semigroups of Linear Operater and Applica-tion to Partial Differential Equation[M].New YorkBerlin Heidelberg Tokyo:Springer-Verlag,1983.
任灿,宋晓秋.双连续α次积分C-半群的概率逼近问题[J].黑龙江科技学院学报,2012,22(1):102-106.Ren Can,Song Xiaoqiu.Probabilistic approximationsfor bi-continuousα-times integrated C-semigroups[J].Journal of Heilongjiang Institute of Science and Tech-nology,2012,22(1):102-106.(in Chinese)
常胜伟,赵华新,王晓梦.指数有界双连续n次积分C-半群及其性质[J].西南民族大学学报(自然科学版),2008,34(1):15-19.Chang Shengwei,Zhao Huaxin,Wang Xiaomeng.Ex-ponentially bounded bi-continuous n-times integratedC-semigroups and properties[J].Journal of South-west University for Nationalities(Natural ScienceEdition),2008,34(1):15-19.(in Chinese)
李玉霞,宋晓秋,蔡亮,等.指数有界双连续α次次积分C-半群的一个逼近[J].重庆工商大学学报(自然科学版),2012,29(2):13-16.Li Yuxia,Song Xiaoqiu,Cai Liang,et al.An approx-imation for exponential boundedα-times integrated bi-continuous C-semigroups[J].Journal of ChongqingTechnology and Business University(Natural ScienceEdition),2012,29(2):13-16.(in Chinese)
王文娟,孙国正.局部有界双连续C-半群及其逼近定理[J].数学杂志,2007,27(1):31-37.Wang Wenjuan,Sun Guozheng.Locally bounded bi-continuous C-semigrouphs and the approximationtheorem[J].Journal of Mathematics,2007,27(1):31-37.(in Chinese)